Alert archive / Ohio / Flash Flood Warnings in 2012
Flash Flood Warning 26, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 26, 2012, 9:59 PM EDT for Lewis County, Mason County, Kentucky; Adams County, Brown County, Scioto County, Ohio. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 9:59 PM EDT (01:59 UTC)
- Expired
- Jul 27, 2012, 4:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 98 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 1:30 AM EDT | FLASH FLOOD | 2 S Lewisburg, KY | MILL CREEK ROSE AND BRIEFLY FLOODED ROAD. TIME ESTIMATED. |
| Jul 27, 1:30 AM EDT | FLASH FLOOD | 5 W Washington, KY | BRANDYWINE CREEK ROSE AND BRIEFLY FLOODED ROADWAY. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 211 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.0 hours before the alert went out and 355 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
876
WGUS51 KILN 270159
FFWILN
KYC135-161-OHC001-015-145-270500-
/O.NEW.KILN.FF.W.0026.120727T0159Z-120727T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
959 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LEWIS COUNTY IN NORTHEAST KENTUCKY...
MASON COUNTY IN NORTHERN KENTUCKY...
SOUTHERN ADAMS COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN BROWN COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 100 AM EDT.
* AT 946 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED ONE TO TWO
INCHES OF RAIN HAD ALREADY FALLEN ACROSS THE WARNED AREA.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
INCH POSSIBLE THROUGH 100 AM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.
&&
LAT...LON 3844 8358 3848 8359 3852 8364 3848 8379
3852 8393 3860 8394 3872 8382 3885 8339
3886 8302 3866 8303 3855 8310 3849 8318
3843 8321
$$
HATZOS2 follow-up statements
865
WGUS51 KILN 270433
FFWILN
KYC135-161-OHC001-015-145-270800-
/O.EXT.KILN.FF.W.0026.000000T0000Z-120727T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1233 AM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
LEWIS COUNTY IN NORTHEAST KENTUCKY...
MASON COUNTY IN NORTHERN KENTUCKY...
SOUTHERN ADAMS COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN BROWN COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 400 AM EDT.
* AT 1229 AM EDT...RADAR INDICATED THAT EARLIER THUNDERSTORMS HAD
PRODUCED HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED THAT
ONE TO TWO INCHES OF RAIN HAS ALREADY OCCURRED ACROSS THE WARNED
AREA.
* HEAVY RAIN WILL CONTINUE TO FALL ACROSS THE WARNED AREA WITH
ANOTHER INCH POSSIBLE THROUGH 400 AM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.
&&
LAT...LON 3844 8358 3848 8359 3852 8364 3848 8379
3852 8393 3860 8394 3872 8382 3885 8339
3886 8302 3866 8303 3855 8310 3849 8318
3843 8321
$$494
WGUS71 KILN 270751
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
351 AM EDT FRI JUL 27 2012
KYC135-161-OHC001-015-145-270801-
/O.EXP.KILN.FF.W.0026.000000T0000Z-120727T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-SCIOTO OH-
351 AM EDT FRI JUL 27 2012
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN SCIOTO...SOUTHEASTERN
BROWN...SOUTHERN ADAMS...MASON AND LEWIS COUNTIES WILL EXPIRE AT 400
AM EDT...
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3844 8358 3848 8359 3852 8364 3848 8379
3852 8393 3860 8394 3872 8382 3885 8339
3886 8302 3866 8303 3855 8310 3849 8318
3843 8321
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 9:04 PM EDT, 55 minutes earlier.
Area forecast discussion, Jul 26, 9:04 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 904 PM EDT THU JUL 26 2012 .SYNOPSIS... A COLD FRONT WILL CROSS SOUTHEAST THROUGH THE OHIO VALLEY THIS EVENING. A TRAILING LOW PRESSURE SYSTEM WILL CROSS OUR AREA ON FRIDAY...BRINGING ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE REGION. BEHIND THIS LOW...HIGH PRESSURE WILL THEN BRING MORE SEASONABLE TEMPERATURES AND DRIER CONDITIONS FOR THE WEEKEND. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... CONTINUE TO GRAPHICALLY SHOW THE COLD POOL RECOVERING BEFORE THE ATMOSPHERE STRATIFIES AND WE TREND BACK TOWARDS THE FORECAST VALUES OF TEMPERATURES AND DEWPOINTS DURING THE MIDNIGHT TO DAYBREAK TIME FRAME. REMOVED SHOWERS AND TSTORMS NORTHWEST OF THAT LAST LINE WORKING INTO CENTRAL PORTION OF CWA. TRIED TO LIMIT THE THUNDER FOR THE NORTHERN HALF TO 2/3 OF CWA. WAS GOING TO REMOVE THE WATCH FROM ANOTHER HANDFUL OF COUNTIES BUT DECIDED TO LET THE WHOLE PRODUCT END AT THE TOP OF THE NEXT HOUR WHEN IT NATURALLY EXPIRES. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/... DID NOT MAKE SWEEPING CHANGES TO THE TEMPERATURE FORECAST FOR THE NEXT 3 PERIODS BUT DID LOWER HIGHS A BIT IN THE NORTHWEST ON FRIDAY. LOWERED POPS TONIGHT BY A BUNCH IN THE 6-12Z TIME FRAME AND EXPECT THINGS TO RAMP UP QUICKLY TOMORROW MORNING AS THE PROXIMITY OF THE LOW INTERACTS WITH A RECEPTIVE ATMOSPHERE WITH THE INTRODUCTION OF DAYTIME HEATING. FEEL THAT THE 3-6Z TIME FRAME THIS EVENING IS A LITTLE OVERDONE WITH THE CONTINUED HIGHER CHANCES OF RAIN BUT WILL WAIT UNTIL THE FIRST ROUND OF SEVERE WEATHER CROSSES BEFORE I AM COMFORTABLE ENOUGH TO SOUND THE ALL CLEAR...PARTICULARLY IN THE NORTHWEST. DECREASED THE CHANCE FOR RAIN SIGNIFICANTLY TOMORROW NIGHT ACROSS THE BOARD AS DRIER AIR WILL FILTER IN BEHIND THE LOW. && .LONG TERM /SATURDAY THROUGH THURSDAY/... FOR SATURDAY THROUGH MONDAY...MODELS AND ENSEMBLES AT LEAST AGREE ON THE UPPER LEVEL PATTERN...WITH REGION SITUATED ON EASTERN SIDE OF PLAINS/ROCKIES RIDGE. FOR SATURDAY...THE COLD FRONT WILL BE TO OUR EAST...WITH A SFC LOW EXITING NEW ENGLAND. SOME OF THE MODELS ARE INDICATING A SECONDARY SFC REFLECTION DEVELOPING AS A SHORTWAVE TROUGH DIVES THROUGH THE GREAT LAKES. COMBINED WITH WEAK INSTBY...THIS COULD SPARK A FEW SHOWERS/STORMS OVER THE UPPER OHIO VALLEY. SO HAVE MAINTAINED THE 20 POPS OVER OUR EASTERN TIER OR TWO OF COUNTIES DURING THE AFTERNOON. OTHERWISE SFC HIGH PRESSURE WILL BE BUILDING IN FROM THE WEST WITH COOLER AND DRIER AIR ADVECTING INTO THE CWA. SUNDAY HAS THE HIGHEST FORECAST CONFIDENCE AS SFC HIGH PRESSURE BUILDS DIRECTLY OVER THE CWA. TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW SEASONABLE VALUES WITH FAIRLY LOW HUMIDITY. THE GFS TAKES A MORE SLIGHTLY MORE AMPLIFIED TURN BEGINNING MONDAY...WITH PROJECTIONS OF A DEEPENING EAST COAST LONGWAVE TROUGH. HOWEVER MODELS REMAIN IN CLOSE ENOUGH AGREEMENT TO TAKE AN ENSEMBLE APPROACH WITH THE FORECAST. THERE IS CONTINUED AGREEMENT THAT TUESDAY WILL HAVE THE HIGHEST PCPN CHANCES...AS A SFC BOUNDARY/UPPER WAVE SAGS DOWN INTO THE AREA. SOME ACTIVITY MAY REACH THE NORTHWEST BY MONDAY AFTERNOON...AND LINGER INTO WEDNESDAY DEPENDING ON THE TIMING OF THE DISTURBANCES IN THE NORTHWEST FLOW. AT THIS TIME...WEAK HIGH PRESSURE IS ANTICIPATED FOR THURSDAY. TEMPERATURES WILL RISE SLIGHTLY BEGINNING MONDAY...BUT SHOULD NOT VARY SIGNIFICANTLY FROM AVERAGE THROUGH THE WEEK WITH THE HEAT DOME REMAINING WELL TO OUR WEST. && .AVIATION /01Z FRIDAY THROUGH TUESDAY/... ADDITIONAL THUNDERSTORMS THIS EVENING WILL PRIMARILY BE A CONCERN FOR THE CINCINNATI TAF SITES. IFR CONDITIONS AND STRONG WIND GUSTS WILL REMAIN POSSIBLE FOR THE NEXT FEW HOURS. A LULL IN ACTIVITY IS EXPECTED DURING THE OVERNIGHT HOURS...WITH SKIES BECOMING MORE CLEAR AND WINDS SETTLING BACK INTO A SOUTHWESTERLY FLOW. IT IS UNCERTAIN IF THERE WILL BE ENOUGH CLEARING OR LIGHTENING OF WINDS TO ALLOW FOR FOG TO FORM...ALTHOUGH THE MOISTURE IN THE LOW LEVELS MIGHT BE ABLE TO SUPPORT IT. DUE TO THE UNCERTAINTY...THE TAFS WILL BE MAINTAINED IN A VFR STATE OVERNIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION TOMORROW...LEADING TO ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THIS WILL BE MOST LIKELY DURING THE MIDDLE OF THE AFTERNOON. OUTLOOK...THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...FRANKS LONG TERM...SNYDER AVIATION...HATZOS
Hazardous weather outlook, Jul 26, 8:16 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 816 PM EDT THU JUL 26 2012 INZ080-KYZ089>100-OHZ073-078>082-088-280030- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-CLERMONT-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 816 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS WITH DAMAGING WIND WILL REMAIN POSSIBLE THROUGH THE EVENING HOURS. LARGE HAIL IS A SMALLER THREAT BUT STILL A POSSIBILITY WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF THE STRONGER STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE ACTIVIATED THIS EVENING. INZ050-058-059-066-073>075-OHZ026-034-035-042>046-051>056-060>065- 070>072-074-077-280030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-HAMILTON- 816 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF THE STRONGER STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON FRIDAY.
In the hours before
Special weather statement, Jul 26, 8:25 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
825 PM EDT THU JUL 26 2012
KYZ093-096-097-OHZ078-079-270100-
PENDLETON KY-BRACKEN KY-CAMPBELL KY-BROWN OH-CLERMONT OH-
825 PM EDT THU JUL 26 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT...CENTRAL
BROWN...CAMPBELL...NORTHERN BRACKEN AND NORTHEASTERN PENDLETON
COUNTIES THROUGH 900 PM EDT...
AT 819 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUTLER...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FELICITY...AUGUSTA AND
GEORGETOWN.
ALSO...PEACH GROVE...MOUNT AUBURN...CALIFORNIA...MENTOR...IVOR...
MOSCOW...LENOXBURG AND FOSTER ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3873 8440 3891 8442 3897 8385 3875 8382
3875 8386 3877 8390 3875 8391Local storm report, Jul 26, 8:34 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
834 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG WORTHVILLE 38.61N 85.07W
07/26/2012 CARROLL KY LAW ENFORCEMENT
TREES DOWN
&&
JDRLocal storm report, Jul 26, 8:42 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG N GLENCOE 38.71N 84.82W
07/26/2012 GALLATIN KY LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
JDRSpecial weather statement, Jul 26, 8:51 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
851 PM EDT THU JUL 26 2012
KYZ093-096-097-099-OHZ078-079-270130-
MASON KY-PENDLETON KY-BRACKEN KY-CAMPBELL KY-BROWN OH-CLERMONT OH-
851 PM EDT THU JUL 26 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT...SOUTHERN
BROWN...CAMPBELL...NORTHERN BRACKEN...NORTHEASTERN PENDLETON AND
NORTHWESTERN MASON COUNTIES THROUGH 930 PM EDT...
AT 849 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEVILLE...
MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKSVILLE...
FELICITY...AUGUSTA...GEORGETOWN AND RIPLEY.
ALSO...NEVILLE...BERLIN...WILLOW GROVE...JOHNSVILLE...BRADFORD...
CHILO...SALTAIR AND POINT ISABEL ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3895 8384 3887 8373 3867 8381 3869 8432
3892 8432
HATZOSSpecial weather statement, Jul 26, 9:09 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
909 PM EDT THU JUL 26 2012
KYZ099-100-270145-
LEWIS KY-MASON KY-
909 PM EDT THU JUL 26 2012
...A STRONG THUNDERSTORM WILL AFFECT MASON AND WESTERN LEWIS COUNTIES
THROUGH 945 PM EDT...
AT 906 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MURPHYSVILLE...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON...
MAYSVILLE...LEWISBURG AND TOLLESBORO.
ALSO...MORANBURG...HELENA...FLEMING-MASON COUNTY AIRPORT...SOMO...
MOUNT GILEAD...ORANGEBURG...RECTORVILLE AND EPWORTH ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
LAT...LON 3840 8348 3843 8358 3848 8359 3852 8364
3845 8385 3848 8392 3850 8394 3868 8392
3870 8379 3865 8377 3863 8367 3863 8365
3868 8363 3870 8354 3867 8343 3839 8341
3837 8345
HATZOSSpecial weather statement, Jul 26, 9:19 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 PM EDT THU JUL 26 2012
OHZ079-081-270200-
ADAMS OH-BROWN OH-
919 PM EDT THU JUL 26 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN AND SOUTHERN
ADAMS COUNTIES THROUGH 1000 PM EDT...
AT 915 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RIPLEY...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
WEST UNION...RIPLEY...MANCHESTER...
DECATUR...REDOAK...WAMSLEY...BRADYSVILLE...
BLUE CREEK AND BENTONVILLE.
LAT...LON 3860 8331 3864 8333 3866 8336 3868 8347
3870 8351 3868 8363 3863 8365 3863 8367
3865 8377 3870 8379 3872 8384 3876 8386
3885 8383 3884 8327 3861 8327
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:24 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 19 min |
| Jul 26, 9:08 PM EDT | Areal Flood Advisory | ILN | Campbell, Kenton, Pendleton | 112 min |
| Jul 26, 9:09 PM EDT | Special Weather Statement | ILN | Mason | 36 min |
| Jul 26, 9:40 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 2 hr |
| Jul 27, 12:13 AM EDT | Flash Flood Warning | ILN | Lewis | 8 hr |
| Jul 27, 12:22 AM EDT | Special Weather Statement | ILN | Lewis, Mason, Robertson | 38 min |
| Jul 27, 12:46 AM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Robertson | 4 hr |
| Jul 27, 12:58 AM EDT | Special Weather Statement | ILN | Lewis | 47 min |
| Jul 27, 11:25 AM EDT | Flash Flood Watch | ILN | Lewis, Mason, Robertson | 13 hr |
| Jul 27, 4:47 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Kenton | 28 min |
| Jul 27, 5:10 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton, Pendleton | 35 min |
| Jul 27, 5:55 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin | 50 min |
| Jul 27, 6:33 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 42 min |
| Jul 27, 7:00 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 60 min |
| Jul 27, 7:06 PM EDT | Special Weather Statement | ILN | Owen | 24 min |
| Jul 27, 7:38 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 52 min |
| Jul 27, 7:54 PM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
| Jul 26, 8:18 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Highland | 3 hr |
| Jul 26, 8:25 PM EDT | Special Weather Statement | ILN | Brown | 35 min |
| Jul 26, 8:51 PM EDT | Special Weather Statement | ILN | Brown | 39 min |
| Jul 26, 9:19 PM EDT | Special Weather Statement | ILN | Adams | 41 min |
| Jul 27, 5:04 PM EDT | Special Weather Statement | ILN | Montgomery | 26 min |
| Jul 27, 5:31 PM EDT | Special Weather Statement | ILN | Clermont | 29 min |
| Jul 27, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 49 min |
| Jul 27, 5:42 PM EDT | Special Weather Statement | ILN | Butler | 33 min |
| Jul 27, 5:57 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 33 min |
| Jul 27, 6:05 PM EDT | Special Weather Statement | ILN | Clinton | 40 min |
| Jul 27, 6:24 PM EDT | Special Weather Statement | ILN | Highland | 36 min |
| Jul 27, 6:50 PM EDT | Special Weather Statement | ILN | Adams | 25 min |
| Jul 27, 7:17 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 28 min |
Nearby
Flash Flood Warnings in Ohio, 2012Flash Flood Warnings in Kentucky, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.